# SDR MALA060275

- Difficulty date: April 26, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 18,411 hours, 20,331 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Aileron
- Component: Aileron
- Component part number: 7257610622
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON, P/N 7257610-622, S/N 0245, LOWER OUTBOARD SKIN IS DENTED AND HAS BEEN REPAIRED IAW MESABA EO#S51031. REF: EAMS WORK ORDER 213767 TASK 6504.
